Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FIAF

Watery Eyes? Allergies?

Hi, I was wondering if anyone else got watery eyes. I'm pretty sure it's the BP, actually I'm certain.

I don't apply it anywhere near my eyes.

It's got to the point I do not use it in the day because I get red/watery eyes. Very uncomfortable and embarrassing, always seems to strike at the worst times too.

Share this post


Link to post
Share on other sites

I also get watery eyes from BP. My eyes don't get red (I resist rubbing them as best I can).

I am also wondering what would cause this and how to prevent it if that is even possible.

Thanks

Share this post


Link to post
Share on other sites

Yes, its the BP. Even now after a year, I sometimes get watery eyes in the first hour after applying but it then goes away.

When I first stated the regimen the watery red eyes lasted about 3 weeks but then it just gradually stopped happening, until now it only occurs maybe twice a month. I'm afraid its just another thing you have to get through when first starting the regimen. It passes though... Good luck!

Share this post


Link to post
Share on other sites
Guest

I discovered this on my own as well... if this was listed somewhere as a regimen side effect, I missed it when I first started. It was *terrible* when I first started. It's a bit better now, but it still happens.

I try my best to avoid putting the benzoyl peroxide anywhere near my eyes. I don't think the problem is that I'm actually getting any BP in my eye. More likely, it's just that the eyes are so sensitive that even applying BP near the eyes will cause this. I am also careful around my eyes when I moisturize. I find that wiping other products around my eyes can "carry" the benzoyl peroxide closer.

The watering, stinging, and redness is most uncomfortable when I play sports or exercise. The sweat drips down my hair and forehead, and into my eyes, often carrying some BP with it. Makes me feel blind when I play, which often impacts my performance. I don't know if other people have this problem; I sweat more than the average person. I suppose I could cut my hair or wear a goofy headband. It's just difficult when the regimen dictates the way I look and behave in so many aspects.

It's probably not related, but my eyesight itself has also deteriorated since I started the regimen.

I'm clear though. So yay.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×